TITLE

Acetazolamide

PUB. DATE
January 2005
SOURCE
Reactions Weekly;1/29/2005, Issue 1036, p6
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
Presents the case of a 67-year-old man who developed thrombocytopenia following treatment with acetazolamide. Outcome of routine blood tests performed on the patient; Background on the development of extensive purpura in the patient after receiving acetazolamide.
ACCESSION #
16332519

 

Related Articles

  • Carbamazepine/chloral hydrate.  // Reactions Weekly;2/23/2008, Issue 1190, p10 

    The article describes the case of a 43-year-old woman, who had bipolar and emotional unstable personality disorder and developed purpura and ecchymosis over her whole body while receiving carbamazepine and chloral hydrate. The patient subsequently experienced a depressive episode and was treated...

  • Influenza virus vaccine.  // Reactions Weekly;2/12/2011, Issue 1338, p24 

    The article describes the case of a 4-year-old girl who developed purpura rheumatica and intussusception following administration of an influenza A (H1N1) virus vaccine.

  • Low-Dose Danazol Therapy in Idiopathic Thrombocytopenic Purpura. Steven Padilla, R. // Journal of Dermatologic Surgery & Oncology;Jan88, Vol. 14 Issue 1, p58 

    This article focuses on the paper "Low-Dose Danazol Therapy in Idiopathic Thrombocytopenic Purpura," by Y. Ahn, R. Mylvaganam, R. Garcia, C. Kim, D. Palow and W. Harrington, published in a previous issue of "Journal of Dermatologic Surgery and Oncology." The paper describes that the value of...

  • Eptifibatide.  // Reactions Weekly;9/19/2009, Issue 1270, p16 

    The article describes the case of a 50-year-old woman diagnosed with severe coronary artery disease who developed acute, profound thrombocytopenia while under eptifibatide treatment regimen for acute coronary syndromes. The patient has extensive comorbidities and is receiving multiple...

  • Dapsone.  // Reactions Weekly;9/16/2006, Issue 1119, p11 

    The article focuses on a case report involving the effect of the drug dapsone in treating Pneumocystis carinii pneumonia in a child. Dapsone was administered to an 11-year-old boy with a history of chronic immune thrombocytopenic purpura. Within 24 hours, the patient had blue lips. Two days...

  • Acetazolamide.  // Reactions Weekly;Nov2014, Vol. 1528 Issue 1, p13 

    The article presents a case study of a 17-year-old boy who experienced headache during treatment with acetazolamide.

  • Acetazolamide.  // Reactions Weekly;9/17/2011, Issue 1369, p7 

    The article describes the case of a woman treated with prophylactic oral acetazolamide for mountain sickness who developed deteriorating blurred vision.

  • Acetazolamide.  // Reactions Weekly;Apr2014, Vol. 1496 Issue 1, p5 

    The article presents a case study of a 73-year-old man who developed hyperammonaemia during treatment with acetazolamide.

  • Acetazolamide.  // Reactions Weekly;Jul2014, Vol. 1511 Issue 1, p6 

    The article presents a case study of a 43-year-old man with macular telangiectasia (MacTel) Type 2 who developed fatigue during treatment with off-label acetazolamide.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics